RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Biolog. Bioinform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Biolog. Bioinform., 2013, Volume 8, Issue 1, Pages 66–92 (Mi mbb135)  

This article is cited in 1 scientific paper (total in 1 paper)

Proceedings of The International Conference "Mathematical Biology and Bioinformatics"

Coordination of Cell Growth and DNA Replication: A Mathematical Model

V. A. Likhoshvaiab, T. M. Khlebodarovaa

a Institute of Cytology and Genetics SB RAS
b Novosibirsk State University

Abstract: The results of the modeling study of prokaryotic cell cycle are demonstrated. The mathematical models implementing different strategies to regulate initiation of DNA replication and growth of the cell are developed taking into account the problem of coordination of these processes. It has been shown that the solution of the problem depends on the laws of cell growth. For the cells whose growth obeys an exponential law, coordination between cell growth and DNA replication can be achieved through the mechanisms of negative regulation of replication initiation of repressorí type. In the models that implement the linear law of cell growth, there is an automatic fitting to the rate of cell growth under a given rate of replication. In this sense, in the cells growing in a linear manner, the coordination problem for these processes does not exist.

Key words: modeling, prokaryotic cell cycle, DNA replication, cell growth.

Full text: PDF file (1259 kB)
References: PDF file   HTML file

UDC: 577.213:576.362:579.23
Received 14.12.2012, Published 12.03.2013

Citation: V. A. Likhoshvai, T. M. Khlebodarova, “Coordination of Cell Growth and DNA Replication: A Mathematical Model”, Mat. Biolog. Bioinform., 8:1 (2013), 66–92

Citation in format AMSBIB
\Bibitem{LikKhl13}
\by V.~A.~Likhoshvai, T.~M.~Khlebodarova
\paper Coordination of Cell Growth and DNA Replication: A Mathematical Model
\jour Mat. Biolog. Bioinform.
\yr 2013
\vol 8
\issue 1
\pages 66--92
\mathnet{http://mi.mathnet.ru/mbb135}


Linking options:
  • http://mi.mathnet.ru/eng/mbb135
  • http://mi.mathnet.ru/eng/mbb/v8/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Likhoshvai, T. M. Khlebodarova, “Phenotypic variability of bacterial cell cycle: mathematical model”, Matem. biologiya i bioinform., 12, Suppl. (2017), 23–44  mathnet  crossref
  • Number of views:
    This page:163
    Full text:79
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019